# SDR HEEA0011258

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6607K
- Make and model: Bolkms BO105S
- Aircraft serial: S841
- System (JASC): 6420 · Tail Rotor Head
- Part: Hexagon Bolt
- Part number: 1053170211
- Condition: Scored
- Location: T/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCORING DAMAGE ON SHANK TO BASE METAL.  SERIAL NUMBERS REMOVED ARE 123563 AND 123769. REPLACED WITH SERVICEABLE BOLTS.
